It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i am a 19 y/o male and suffered (and still do) from very severe body acne and moderate on the face. the last 5 years i have had tons of acne on my back, chest, shoulders... all is the kind with the huge red cysts. so i know how bad acne is, i have a very great body but i won't even put myself in a situation where my shirt has to come off because it's that bad. i am permanently scarred all over these areas too. after taking all the prescription meds and countless over the counter stuff the last 5 years, i finally tried accutane last fall. my dr put me on the 40 mg pills. first off let me say i was in a bad auto accident before and literally died three times, hospitalized for a half year, dozens of surgeries, and i have been on about every medication you can imagine. so i know very well about side effects from medicines. under no cirumstances should anyone take accutane!!! the side effects are the worst you can imagine, and the manufacturer LIES and doesn't tell you about the scariest. the last two weeks of my treatment of my accutane, i lost well over half the hair on my head suddenly, as well as a lot of my body hair. i am still losing hair. baldness does not run in my body, i had the healthiest best hair you could imagine before accutane, very thick soft curtly hair. i now can't go in public without a hat because of what accutane did. under no circumstances is accutane worth it, i know what having severe acne is life, but huge amounts of permanent hair loss is not worth it. i did not lose my hair in just one section, it is evenly lost throughout my head and looks horrible. in addition, i can not see at all in even semi-darkness (everything is totally black) as well all my joints are extremely stiff. especially my back, it hurts now to sleep at night. not to mention i am already on oxycontin all the time for pain from soemthing else, and the pain accutane caused still hurts. i am also extremely depressed and suicidal. do no take this medication under any circumstances, it is not worth it. it doesn't even work that good (i still have about 1/2 as much acne as i did) and it causes permanent side effects. even if it did work, would you want clear skin and no hair? acne will get better and eventually be gone mostly anyways with age naturally, the hair loss is permanent. do not take this "medication." the manufactures lies about the side effects. i am not the only one that has experianced hair loss from accutane, just go to google and type in "accutane hair loss" or go to a hair loss message board. there are tons of other people that have had the same thing happen to them from using accutane. i know what severe acne does, i have avoided relationships the last 5 years (since the shirt would eventually have to come off) just because of how bad the acne is on my body. i love swimming but won't do it in public. so i know what's its like to live with this, and i still do. accutane is not worth it, don't use this stuff at all.
[QUOTE=noaccutane]i am a 19 y/o male and suffered (and still do) from very severe body acne and moderate on the face. the last 5 years i have had tons of acne on my back, chest, shoulders... all is the kind with the huge red cysts. so i know how bad acne is, i have a very great body but i won't even put myself in a situation where my shirt has to come off because it's that bad. i am permanently scarred all over these areas too. after taking all the prescription meds and countless over the counter stuff the last 5 years, i finally tried accutane last fall. my dr put me on the 40 mg pills. first off let me say i was in a bad auto accident before and literally died three times, hospitalized for a half year, dozens of surgeries, and i have been on about every medication you can imagine. so i know very well about side effects from medicines. under no cirumstances should anyone take accutane!!! the side effects are the worst you can imagine, and the manufacturer LIES and doesn't tell you about the scariest. the last two weeks of my treatment of my accutane, i lost well over half the hair on my head suddenly, as well as a lot of my body hair. i am still losing hair. baldness does not run in my body, i had the healthiest best hair you could imagine before accutane, very thick soft curtly hair. i now can't go in public without a hat because of what accutane did. under no circumstances is accutane worth it, i know what having severe acne is life, but huge amounts of permanent hair loss is not worth it. i did not lose my hair in just one section, it is evenly lost throughout my head and looks horrible. in addition, i can not see at all in even semi-darkness (everything is totally black) as well all my joints are extremely stiff. especially my back, it hurts now to sleep at night. not to mention i am already on oxycontin all the time for pain from soemthing else, and the pain accutane caused still hurts. i am also extremely depressed and suicidal. do no take this medication under any circumstances, it is not worth it. it doesn't even work that good (i still have about 1/2 as much acne as i did) and it causes permanent side effects. even if it did work, would you want clear skin and no hair? acne will get better and eventually be gone mostly anyways with age naturally, the hair loss is permanent. do not take this "medication." the manufactures lies about the side effects. i am not the only one that has experianced hair loss from accutane, just go to google and type in "accutane hair loss" or go to a hair loss message board. there are tons of other people that have had the same thing happen to them from using accutane. i know what severe acne does, i have avoided relationships the last 5 years (since the shirt would eventually have to come off) just because of how bad the acne is on my body. i love swimming but won't do it in public. so i know what's its like to live with this, and i still do. accutane is not worth it, don't use this stuff at all.[/QUOTE]

First, I would like to say that I am very sorry to hear about what you have been through…
It is very unfortunate that you have suffered from hair loss.
But, as you said:
“first off let me say i was in a bad auto accident before and literally died three times, hospitalized for a half year, dozens of surgeries, and i have been on about every medication you can imagine. so i know very well about side effects from medicines. under no cirumstances should anyone take accutane!!! the side effects are the worst you can imagine, and the manufacturer LIES and doesn't tell you about the scariest….
do not take this "medication." the manufactures lies about the side effects. i am not the only one that has experianced hair loss from accutane, just go to google and type in "accutane hair loss" or go to a hair loss message board. there are tons of other people that have had the same thing happen to them from using accutane.”

The manufacturer admits that a small number of users may experience this side effect, it is listed in the literature. Therefore, they are not lying. If you were to check the actual statistics, you would find that a very small number of accutane users experience this side effect.

You also mention back pain as a side effect of accutane…
But, Quote:
“first off let me say i was in a bad auto accident before and literally died three times, hospitalized for a half year, dozens of surgeries, and i have been on about every medication you can imagine.”

This alone will cause serious long term back pain… Sadly, yes, even at your age, you most likely suffer from degenerative disk disease of the spine, caused by your auto accident, not accutane.

Lastly, you at the age of 19, go on to say quote:
acne will get better and eventually be gone mostly anyways with age naturally”

This simply is not true. Trust me, at my age, acne should have been gone years ago. There are plenty of people on these boards who suffer from persistent adult acne that simply does not respond to any other treatments. For us, accutane is a lifesaver.

Again, I am very sorry to hear about your ordeal, but, you should not take any drug without knowing the possible side effects. Not every user experiences these side effects, in fact many experience nothing worse than dry lips. But, for most, accutane is the only thing that effectively treats persistent, painful, cystic acne, that does not respond to any other treatment.





All times are GMT -7. The time now is 11:23 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!